Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 56, NWS Dodge City, KS

May 7, 2015Pawnee County, Rush County, Stafford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 7, 2015, 5:01 PM CDT for Pawnee County, Rush County, Stafford County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2015, 5:01 PM CDT (22:01 UTC)
Expired
May 7, 2015, 5:45 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Pawnee County, KS, Rush County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 95 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

236 
WUUS53 KDDC 072201
SVRDDC
KSC145-165-185-072245-
/O.NEW.KDDC.SV.W.0056.150507T2201Z-150507T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
501 PM CDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN RUSH COUNTY IN CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR
  LARNED...MOVING NORTHEAST AT 25 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  LARNED...RADIUM AND FRIZELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3807 9914 3819 9926 3839 9903 3826 9903
      3826 9867
TIME...MOT...LOC 2200Z 225DEG 20KT 3818 9912 

HAIL...1.25IN
WIND...<50MPH

$$

RUSSELL
2 follow-up statements
377 
WWUS53 KDDC 072225
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
525 PM CDT THU MAY 7 2015

KSC145-165-185-072245-
/O.CON.KDDC.SV.W.0056.000000T0000Z-150507T2245Z/
PAWNEE KS-STAFFORD KS-RUSH KS-
525 PM CDT THU MAY 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EASTERN PAWNEE...NORTHWESTERN STAFFORD AND SOUTHEASTERN RUSH
COUNTIES...

AT 524 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
RADIUM...MOVING NORTHEAST AT 40 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
LARNED...RADIUM AND FRIZELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3807 9914 3819 9926 3839 9903 3826 9903
      3826 9867
TIME...MOT...LOC 2224Z 224DEG 33KT 3823 9890 

HAIL...1.25IN
WIND...<50MPH

$$

RUSSELL
187 
WWUS53 KDDC 072243
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
543 PM CDT THU MAY 7 2015

KSC145-165-185-072253-
/O.EXP.KDDC.SV.W.0056.000000T0000Z-150507T2245Z/
PAWNEE KS-STAFFORD KS-RUSH KS-
543 PM CDT THU MAY 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE...NORTHWESTERN
STAFFORD AND SOUTHEASTERN RUSH COUNTIES WILL EXPIRE AT 545 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 3807 9914 3819 9926 3839 9903 3826 9903
      3826 9867
TIME...MOT...LOC 2241Z 225DEG 20KT 3823 9890 

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:47 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 7, 3:47 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
347 PM CDT THU MAY 7 2015

...UPDATED FOR SHORT TERM...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 342 PM CDT THU MAY 7 2015

SOUTHWESTERLY UPPER LEVEL FLOW WILL PERSIST INTO FRIDAY AHEAD OF AN
UPPER LOW MOVING TOWARD THE FOUR CORNERS REGION. A FRONTAL BOUNDARY
IS RUNNING NEAR LARNED TO DODGE CITY AND LIBERAL WITH SOME
THUNDERSTORMS DEVELOPING ALONG THE BOUNDARY. THIS FRONT WILL SLOWLY
LIFT NORTHWARD INTO TONIGHT. MORE THUNDERSTORMS MAY FORM IN EASTERN
COLORADO AND MOVE INTO WESTERN KANSAS LATER TONIGHT. AS CONVECTION
MOVES ACROSS SOUTHWESTERN KANSAS LATE TONIGHT, THE FRONT IS FORECAST
TO DROP SOUTH TOWARDS MORNING INTO OKLAHOMA AND STALL OUT. NUMEROUS
THUNDERSTORMS ARE AGAIN FORECAST INTO FRIDAY WITH MOIST UPSLOPE FLOW
NORTH OF THE FRONT.

FOR TONIGHT, SOME THUNDERSTORMS COULD BE SEVERE WITH HAIL UP TO
QUARTERS, POSSIBLY LARGER FAR WEST TOWARDS THE COLORADO BORDER. THE
BOUNDARY LAYER SHEAR IS FAIRLY WEAK, HOWEVER THE MID TO UPPER LEVEL
WINDS ARE STRONGER THAN YESTERDAY. STORMS TO THE SOUTH ACROSS TEXAS
AND OKLAHOMA HAVE HELPED TO STABILIZE THE AIRMASS SOMEWHAT, SO NOT
EXPECTING WIDESPREAD SEVERE STORMS. CAPES FORECAST FROM 1500 TO
2000 J/KG. WINDS WILL BECOME VARIABLE THEN EASTERLY AROUND 10 MPH
TONIGHT. OVERNIGHT LOWS WILL BE IN THE MID TO UPPER 50S. SOME LOW
STRATUS AND LIGHT FOG MAY ALSO DEVELOP ACROSS MUCH OF WESTERN
KANSAS BY MORNING WITH THE MOIST UPSLOPE FLOW.

FOR FRIDAY, UPSLOPE FLOW WILL CONTINUE WITH CLOUDY SKIES BECOMING
PARTLY CLOUDY WITH THUNDERSTORMS AGAIN FORMING. FORECAST CAPES ARE
AROUND 2000 J/KG BY AFTERNOON. DECENT SHEAR PROFILE IS IN PLACE WITH
GOOD BACKING OF LOW LEVEL WINDS AND MID LEVELS AROUND 50KT. A BIG
NEGATIVE FACTOR FOR SEVERE, IS THE AREA COULD BE CAPPED WITH LOTS OF
CLOUDS FORECAST NORTH OF THE WARM FRONT. HIGHS WILL BE IN THE LOW TO
MID 70S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 224 PM CDT THU MAY 7 2015

AN INTENSE SHORTWAVE TROUGH WILL PROGRESS FROM CENTRAL CALIFORNIA
INTO EASTERN COLORADO BY SATURDAY AND THEN LIFT NORTHEASTWARD IN
NEGATIVE TILT FASHION SATURDAY EVENING. AS THE SYSTEM APPROACHES,
THE VERTICAL WIND SHEAR PROFILE WILL INCREASE DRAMATICALLY GIVEN
SURFACE PRESSURE FALLS ON THE WESTERN HIGH PLAINS AND INCREASING
MID TO HIGH LEVEL WINDS. THIS WILL LEAD TO GOOD CHANCES OF
THUNDERSTORMS SATURDAY, SOME OF WHICH COULD BE SEVERE WITH VERY
LARGE HAIL AND TORNADOES. THE DETAILS OF WHAT HAPPENS SATURDAY
WILL DEPEND ON THE EVOLUTION OF STORM CLUSTERS ACROSS NORTH TEXAS
AND OKLAHOMA FRIDAY NIGHT AND SATURDAY MORNING, WHICH WILL IMPACT
WHETHER THE TRUE WARM SECTOR MAKES IT THIS FAR NORTH. GIVEN THAT
VERY RICH MOISTURE CURRENTLY RESIDING OVER TEXAS SHOULD MAKE IT
INTO SOUTH CENTRAL KANSAS INCLUDING PRATT, ST JOHN AND MEDICINE
LODGE BY SATURDAY AFTERNOON, THIS IS WHERE THE BEST CHANCE OF
HIGH-END SEVERE WEATHER MAY BE. HIGH TEMPERATURES SATURDAY WILL
DEPEND ON HOW WIDESPREAD CONVECTION IS AND HOW MUCH CLEARING
TAKES PLACE. AFTERNOON READINGS IN THE 70S OUTSIDE OF
THUNDERSTORMS IS MOST LIKELY, WITH LOWS IN THE 50S AND 60S.

AFTER THE AFOREMENTIONED SHORTWAVE TROUGH PASSES SATURDAY NIGHT,
A STRONG COLD FRONT WILL PASS THROUGH WESTERN KANSAS LATE
SATURDAY NIGHT AND EARLY SUNDAY. HIGHS ON SUNDAY AND MONDAY WILL
ONLY BE IN THE 60S TO LOWER 70S AND 60S RESPECTIVELY. LOWS BY
MONDAY MORNING WILL LIKELY BE IN THE LOWER TO MIDDLE 30S IN FAR
WESTERN KANSAS. WITH SLIGHTLY WARMER READINGS FARTHER EAST.
TUESDAY MORNING WILL BE CHILLY AS WELL AS SURFACE HIGH PRESSURE
LINGERS.

A WARMING TREND CAN BE EXPECTED BY MID TO LATE NEXT WEEK AS UPPER
LEVEL HEIGHTS RISE ACROSS THE ROCKIES, ALONG WITH WEAK LEE
TROUGHING THAT WILL REPLACE THE COOL SURFACE HIGH. LOW LEVEL
MOISTURE WILL INCREASE AS WELL, SO ISOLATED TO SCATTERED THUNDERSTORM
ACTIVITY CANNOT BE RULED OUT STARTING WEDNESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1229 PM CDT THU MAY 7 2015

A WEAK FRONTAL BOUNDARY WILL BE NEAR DODGE CITY TO GARDEN CITY AND
HAYS WITH VARIABLE WINDS BECOMING EASTERLY AND SOUTHEASTERLY LATE.
A FEW THUNDERSTORMS ARE POSSIBLE ALONG THE BOUNDARY AFTER 22-00Z.
SOME LOW STRATUS AND FOG WITH IFR CONDITIONS POSSIBLE AFTER 09Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  58  74  57  75 /  50  50  50  70
GCK  56  70  54  74 /  40  50  50  40
EHA  55  75  52  75 /  30  30  30  20
LBL  56  77  56  77 /  50  40  40  30
HYS  54  69  55  72 /  50  50  50  70
P28  61  77  60  76 /  60  50  60  70

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KRUSE
LONG TERM...FINCH
AVIATION...KRUSE
Hazardous weather outlook, May 7, 12:37 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT THU MAY 7 2015

KSZ030-031-043>046-061>066-074>081-084>090-081745-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1237 PM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  HAZARDS WEATHER RISK...

  FRIDAY...
  LIMITED FLOODING RISK.
  ELEVATED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  ELEVATED FLOODING RISK.
  SIGNIFICANT SEVERE THUNDERSTORM RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED FIRE WEATHER RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  NO HAZARDS.

  TUESDAY...
  LIMITED LIGHTNING RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
PARTS OF SOUTHWEST AND SOUTH CENTRAL KANSAS.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

06

In the hours before

Local storm report, May 7, 4:18 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
418 PM CDT THU MAY 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             1 NW HANSTON            38.13N 99.72W
05/07/2015  E1.00 INCH       HODGEMAN           KS   STORM CHASER

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 7, 4:20 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
420 PM CDT THU MAY 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TORNADO          6 NNE COPELAND          37.61N 100.58W
05/07/2015                   GRAY               KS   PUBLIC

            MULTIPLE LANDSPOUTS REPORTED IN THIS AREA.

0401 PM     TORNADO          7 NE COPELAND           37.62N 100.56W
05/07/2015                   GRAY               KS   PUBLIC

            MULTIPLE LANDSPOUTS REPORTED.

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 7, 4:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
431 PM CDT THU MAY 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             4 N DODGE CITY          37.81N 100.02W
05/07/2015  E1.75 INCH       FORD               KS   STORM CHASER

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 7, 4:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
437 PM CDT THU MAY 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     5 ENE COPELAND          37.56N 100.54W
05/07/2015                   GRAY               KS   EMERGENCY MNGR

            POWER LINE DOWN ACROSS THE ROAD ON Z ROAD
            AND BETWEEN 8 AND 9 ROAD. POSSIBLY CAUSED BY
            LANDSPOUT.

&&

RB
Special weather statement, May 7, 4:40 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT THU MAY 7 2015

KSZ064-077-078-072230-
HODGEMAN KS-FORD KS-GRAY KS-
440 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HODGEMAN...
NORTHWESTERN FORD...EASTERN FINNEY AND NORTHEASTERN GRAY COUNTIES
UNTIL 530 PM CDT...

AT 440 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF DODGE
CITY TO 3 MILES NORTHEAST OF CIMARRON...AND MOVING NORTHEAST AT 15
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
HODGEMAN...NORTHWESTERN FORD...EASTERN FINNEY AND NORTHEASTERN GRAY
COUNTIES.

LAT...LON 3800 10026 3800 10023 3802 10022 3804 9996
      3784 10003 3781 10031
TIME...MOT...LOC 2140Z 219DEG 12KT 3791 10004 3785 10030

RUSSELL
Local storm report, May 7, 4:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
454 PM CDT THU MAY 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             9 N KINSLEY             38.05N 99.41W
05/07/2015  E1.00 INCH       EDWARDS            KS   LAW ENFORCEMENT

&&

NWS DODGE CITY KS
IRIS SYSTEM

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:55 PM CDTSpecial Weather StatementDDCBarber35 min
May 7, 1:50 PM CDTSpecial Weather StatementDDCPratt40 min
May 7, 2:30 PM CDTSpecial Weather StatementDDCStafford45 min
May 7, 3:04 PM CDTSpecial Weather StatementDDCPawnee41 min
May 7, 3:39 PM CDTSpecial Weather StatementDDCHodgeman51 min
May 7, 3:44 PM CDTSpecial Weather StatementDDCGray, Seward46 min
May 7, 3:51 PM CDTTornado Warning Tornado observedDDCGray, Haskell24 min
May 7, 4:11 PM CDTTornado Warning Tornado observedDDCGray, Haskell21 min
May 7, 4:24 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Pawnee51 min
May 7, 4:40 PM CDTSpecial Weather StatementDDCHodgeman50 min
May 7, 4:48 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Rush57 min
May 7, 5:04 PM CDTSevere Thunderstorm WarningDDCFinney, Gray38 min
May 7, 5:29 PM CDTSevere Thunderstorm WarningDDCEllis19 min
May 7, 5:47 PM CDTSevere Thunderstorm WarningDDCMorton58 min
May 7, 5:59 PM CDTTornado Warning Tornado observedDDCMorton32 min
May 7, 6:04 PM CDTSevere Thunderstorm WarningDDCNess, Trego56 min
May 7, 6:23 PM CDTSevere Thunderstorm WarningDDCEllis, Trego52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.